# SDR AALA202207286201

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737
- Aircraft serial: 31093
- Aircraft time: 36,087 hours, 14,854 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Part number: 0851HT1
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER DEVIATING IN WEATHER AT 36000 WE GOT A MC IAS DISAGREE TEMPERATURE WAS-47 C AIRSPEED AND MACH BOTH ERRATIC. FLIGHT DECLARED AN EMERGENCY AND DIVERTED BACK TO MIA. REMOVED AND REPLACED CAPTAIN PITOT PROBE AND FLUSHED LINE PER AMM 34-11-01.
